Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Lower back pain, leg pain. On steroid medrol taper pac, tylenol with codine for pain. Abnormal MRI. History of lymphoma. Treatment?

i have been having lower back pack pain, basically in my my wasit area in the back and the right side mainly and over the past 3 weeks it has worsened and has now effected my legs and my lower back, right in the middle hurts as well now. I went to my doctor whio proesribed a Steriod Medrol taper pac and some tylenol with codine for pain. i dod this for a week and it dod not get better, has continued to get worse. i went back in and they did an MRI without contrast and they said there was some abnormaility that was seen, report said, vague difuse hypointensity of the marrow signal of the L4 and L5 vertebral bodies and sacrum on T1 and fast spin echo T2 weighted images. it is recomeneded for further assesement, given the clinical history of lymphoma . so they did an MRI with contrast on Friday and I am awating the results. what are the possibilities and what could they be looking for? thank you.
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
  User's Response
I don't know what type of lymphoma you were diagnosed, but I think that what your doctors are doing is to be sure these abnormalities in the MRI and your complaints, aren't related to your lymphoma. If this MRI raises again the question of lymphoma recurrence, you probably will have to do a lumbar puncture, in order to assess your spinal fluid. I hope I was useful and hope you get better soon.
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor